RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 6, Pages 445–470 (Mi izv3585)  

$p$-extensions of a local field containing roots of unity of degree $p^m$

A. I. Skopin


Full text: PDF file (2327 kB)

Bibliographic databases:
Received: 28.06.1954

Citation: A. I. Skopin, “$p$-extensions of a local field containing roots of unity of degree $p^m$”, Izv. Akad. Nauk SSSR Ser. Mat., 19:6 (1955), 445–470

Citation in format AMSBIB
\Bibitem{Sko55}
\by A.~I.~Skopin
\paper $p$-extensions of a local field containing roots of unity of degree $p^m$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 6
\pages 445--470
\mathnet{http://mi.mathnet.ru/izv3585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=80646}
\zmath{https://zbmath.org/?q=an:0067.01802}


Linking options:
  • http://mi.mathnet.ru/eng/izv3585
  • http://mi.mathnet.ru/eng/izv/v19/i6/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:145
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019